... experiencing severe vertigo and dizziness at night (room spins), 4 hours after taking her pill. She also feels depressed and has no appetite. As the day continues, the dizziness goes away completely but the depressions and anorexia remains. Her doctors have ruled out medical issues. Any ideas? Thanks
Those are all classic side effects of Ambien. Maybe your mom has gotten used to the medication so that now it doesn't work for her anymore. I would suggest talking to her prescriber and seeing if he/she might want to try giving her something else. Hope this helps.
- Ambien Information for Consumers
- Ambien Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ambien (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2011 • 2 answers
Posted 30 Mar 2013 • 3 answers
Posted 10 Jan 2014 • 2 answers
Posted 14 Feb 2014 • 2 answers
I have been taking 10 mg ambien forver 5 years. I now noticed that am taking up to 9 a night to fal?
Posted 29 Aug 2015 • 1 answer